# SDR SRAA59604

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4472
- Engine: Allsn 501D22A
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blade
- Part number: 6871175
- Condition: Damaged
- Location: Nr 2 Eng
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE TO ARI FLT NR 1204, NR 2 ENGINE HAD LOW TORQUE AND HIGH FUEL FLOW, ACCOMPLISHED ENGINE SHUT DOWN AS PRECAUTIONARY PRIOR TO LANDING, AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND NR 2 ENGINE HAD TURBINE BLADES DAMAGED.  REPLACED NR 2 ENGINE AND PERFORMED ENGINE RUN UP, OPS CHECKED GOOD PER JOB CARDS 7101 AND 7101-2.  (M)
